# SDR SWAA2022053103655

- Difficulty date: May 4, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER L/H COMPOSITE BULKHEAD AT BS663 LBL32 WL156. IDENTIFIED LOWER L/H COMPOSITE BULKHEAD AT BS663 LBL32 WL156 IAW SRM 57-10-10-0I-2 FIGURE 2; SHEET 1; TABLE 2; ITEM 4.DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PAR 4D(1).REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2 PAR 1C. STOP DRILLED CRACK; REMOVED DAMAGE FROM BOTH FWD AND AFT FACE SHEETS; CLEANED IAW SRM 51-70-04-2R-10 PAR 4A-C. VALIDATED REPAIR PER SRM 51-70-04-2R-10; FABRICATED REPAIR PLIES OUT OF BMS 9-3 ST 1581 LOT#1393735-8 IAW SRM 51-70-04-2R-10 PAR 4D. INSTALLED REPAIR PLIES USING BMS 8-301 CL1 GR1 LOT#JH1GAA7833; VACUUM BAGGED; UNBAGGED AND LIGHTLY SANDED REPAIR PLIES IAW SRM 51-70-04-2R-10 PARA 4F;HREFINISHED REPAIR AREAS IAW SRM 51-70-04-2R-10 PARA 4.H;
